I am on Arimidex and experience the same weight issues, but have tried to be more healthy in my eating and excercise more. It is not making much difference, but at least I am not putting on any more weight and I continue to feel an increase in fitness. I remind myself that 3 years ago I started a rigid excercise and diet routine and lost 3 stone - then found out I had cancer. I lost more weight on chemo and I suppose I now mentally equate losing weight with being ill. As I am retired I suppose the looks no longer matter quite as much for work etc and I am just glad to be alive and try not to let the excess pounds worry me.
I am also on Leterazole. I was first on Tamoxifen for 2 years and have been on Leterazole for just over a year. I find it really difficult to get rid of the post treatment bulges and have to eat almost nothing for any to go. I can put it on so easily and it doesn't shift.
Here is the comment I put earlier on the Tamoxifen weight gain, hope this help.
I put some weight on during and after my treatment, thanks to the drugs and Tamo! I tried to watch my calories intake but I was STARVING all the time. I started the 5:2 diet 7 weeks ago and this is the best diet ever, I’m losing weight steadily, I’m over the moon. I'm also a fervent Nordic walker which I practice 3 x a week for minimum 1 hour. I’m in a better shape now then I was before starting my cancer journey
The 5:2 diet is fantastic and how hard is it to deprive yourself only 2 days a week when you know that the day after you can eat what you want reasonably?
I am hoping someone can offer me some advice.
I have finished my treatment ie chemo, surgery and rads, the final rads being at the end of July.
I am receiving herceptin every three weeks and this finishes at end of Jan 2014. I am also on letrozole which I started in June.
I put on 10lbs during chemo and Im having the devil's own job trying to shift it.
I was a member of Weight Watchers before I was dx so I know what to do! I promise I have been sticking to my programme, keeping a food diary and exercising regularly. I am swimming, zumba, walking and pilates.
I am so fed up as I cannot get the weight to move. One week its a pound on the next a pound off although Im at a healthy BMI.
I just wondered if anyone else has had this issue and if so what can be done! I cannot get any medical professional to admit that letrozole inhibits weight loss although one oncologist did say that the drug can leave fat deposits around the waist and to take the tablet at night. I cant see that this has made any difference!:smiley sad: